# SDR CA100202004

- Difficulty date: February 2, 2010
- Submitted: March 1, 2010
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Aircraft time: 22,767 hours
- Engine: Ge CF343B1
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Doubler
- Part number: 601R3600234
- Condition: Cracked
- Location: Fs 640
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) WHILE PERFORMING A DETAILED VISUAL INSP OF ENGINE BEAM STRUCTURE IAW TASK:RJ2-53-310-505, AME NOTICED CRACKS ON REPAIR DOUBLERS AT FUSELAGE STA FS640 . THIS REPAIR WAS PREVIOUSLY ACCOMPLISHED IAW (SB)601R-53-061 PART.C. THIS ACFT HAD 7842 FLIGHT CYCLES SINCE THE REPAIR WAS INCORPORATED. IT IS IMPORTANT TO NOTE THAT THE CRACK WAS ONLY FOUND AT THIS TIME BECAUSE THE AME WAS PERFORMING AN INSP OF THE ENGINE BEAM IN THE VICINITY OF THE FS.640 REPAIR AREA. THE RECOMMENDED INSP OF THE REPAIR DOUBLER BY THE MFG IS 12,000 FLIGHT CYCLES. SHEETMETAL ENGINEERS ARE REMOVING THE CRACKED REPAIR DOUBLER. (TC 20100202004)
